International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 4, Pages 779-783
On a subclass of Bazilevič functions
Department of Mathematics and Computer Science, University College of Swansea, Singleton Park, Swansea SA2 8PP, Wales, UK
Received 24 September 1985
Copyright © 1985 D. K. Thomas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be the class of normalised Bazilevič functions of type with respect to the starlike function . Let be the subclass of when . Distortion theorems and coefficient estimates are obtained for functions belonging to .